# SDR FDEA201308302080

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711121520200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRAME 47, VERTICAL HOLE G, REF EO 6-5710-7-3305PT4 HAS CRACK INDICATION HOLE DIA 0.515".     REPAIRED IAW EA 6-5710-T0301726.
